# SDR SWAA2025091707796

- Difficulty date: August 24, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 42,623 hours, 20,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231CF HAS PEELING STRANDS OF FIBER.   RECIEVED NEW FLOORBOARD 231CF PN:141A5810-739 BN:666589 IAW AIPC 53-21-00.INSTALLED ON TTG8Q014RRMM & IPC 53-21-51-22B
